# SDR AALA20110825TUL04

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STATION 244, BETWEEN LONGERONS 17 AND 18 LEFT.  INSTALLED REPAIR DOUBLER, FILLER MATERIAL AND FINGER DOUBLER PER SRM 53-04-00 FIGURE 12B SHEET 36.
